# SDR ASAA2014091709146

- Difficulty date: September 17, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 10,587 hours, 3,084 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING CHECKLIST AND MASTER CAUTION RECALL, FWD CABIN ZONE TEMP LIGHT ILLUMINATED.  WHEN MASTER CAUTION RESET IS PUSHED, LIGHT GOES OUT.  ACFT GROUNDED. NR 2 CONTROLLER LOGGED ZONE TRIM VALVE IN BIT. NO FAULTS IN PREVIOUS FLIGHT.  ACCOMPLISHED ZONE TEMP CONTROLLER BITE TEST REF MM 21-61-00, FAULT RESET, TEST PASSED.
